ResearcherID Thomson Reuters  

Gushchin, Anatoliy K
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: F-8128-2013
URL: http://www.researcherid.com/rid/F-8128-2013
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  5  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: <nobr>$L_p$</nobr>-оценки некасательной максимальной функции для решения эллиптического уравнения второго порядка
 Title: Estimates of the nontangential maximal function for solutions a second-order elliptic equation
 Author(s): Гущин, Анатолий Константинович; Gushchin, Anatolii Konstantinovich
 DOI: 10.4213/sm8698
added
15-Mar-17
2.  Title: L-p-estimates for the nontangential maximal function of the solution to a second-order elliptic equation
 Author(s): Gushchin, A. K.
 Source: Sbornik Mathematics Volume: 207 Issue: 10 Pages: 1384-1409 Published: 2016
 Times Cited: 2
 DOI: 10.1070/SM8698
added
14-Mar-17
3.  Title: Solvability of the Dirichlet problem for an inhomogeneous second-order elliptic equation
 Author(s): Gushchin, A. K.
 Source: Sbornik Mathematics Volume: 206 Issue: 10 Pages: 1410-1439 Published: 2015
 Times Cited: 3
 DOI: 10.1070/SM2015v206n10ABEH004500
added
19-Jan-17
4.  Title: VA Steklov's work on equations of mathematical physics and development of his results in this field
 Author(s): Gushchin, A. K.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 289 Issue: 1 Pages: 134-151 Published: MAY 2015
 Times Cited: 2
 DOI: 10.1134/S0081543815040082
added
19-Jan-17
5.  Title: L-p-estimates for solutions of second-order elliptic equation Dirichlet problem
 Author(s): Guschin, A. K.
 Source: Theoretical and Mathematical Physics Volume: 174 Issue: 2 Pages: 209-219 Published: FEB 2013
 Times Cited: 4
 DOI: 10.1007/s11232-013-0018-0
added
03-Oct-13
6.  Title: Estimates of the nontangential maximal function for solutions of a second-order elliptic equation
 Author(s): Gushchin, A. K.
 Source: Doklady Mathematics Volume: 86 Issue: 2 Pages: 667-669 Published: 2012
 Times Cited: 2
 DOI: 10.1134/s1064562412050225
added
03-Oct-13
7.  Title: The Dirichlet problem for a second-order elliptic equation with an L-p boundary function
 Author(s): Gushchin, A. K.
 Source: Sbornik Mathematics Volume: 203 Issue: 1 Pages: 1-27 Published: 2012
 Times Cited: 8
 DOI: 10.1070/SM2012v203n01ABEH004211
added
03-Oct-13
8.  Title: О задаче Дирихле для эллиптического уравнения второго порядка с граничной функцией из <nobr>$L_p$</nobr>
 Title: The Dirichlet problem for a second-order elliptic equation with an <nobr>$L_p$</nobr> boundary function
 Author(s): Гущин, Анатолий Константинович; Gushchin, Anatolii Konstantinovich
 DOI: 10.4213/sm7825
added
15-Mar-17
9.  Title: Solvability of the dirichlet problem for a second-order elliptic equation with a boundary function from L-p
 Author(s): Gushchin, A. K.
 Source: Doklady Mathematics Volume: 83 Issue: 2 Pages: 219-221 Published: APR 2011
 Times Cited: 2
 DOI: 10.1134/S1064562411020281
added
03-Oct-13
10.  Title: Aleksei Alekseevich Dezin (obituary)
 Author(s): Vladimirov, V. S.; Volovich, I. V.; Gushchin, A. K.; et al.
 Source: Russian Mathematical Surveys Volume: 64 Issue: 3 Pages: 553-560 Published: MAY-JUN 2009
 Times Cited: 0
 DOI: 10.1070/RM2009v064n03ABEH004621
added
03-Oct-13
publication(s)  
First Page Previous Page Page   of  5  Go Next Page Last Page
  Sort by:    Results per page: